# SDR CA060310008

- Difficulty date: March 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Misrigged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(CAN) WHILE CLIMBING THRU FL400 THE CAS MESSAGE (ENTRY DOOR) ILLUMINATED, THERE WAS NO PRESSURIZATION PROBLEM AND NO WHISTLING SOUND. THE AIRCRAFT RETURNED WHERE AN AIRCRAFT MAINTENANCE ENGINEER INSPECTED THE DOOR AND CHECKED THE DOOR WARNING SWITCHES FOR PROPER RIGGING. DOOR SWITCHES WERE S-115, AND S-117 THRU S-121 WERE RE-RIGGED. SYSTEM WAS FUNCTION CHECKED AND THE AIRCRAFT RETURNED HOME. (TC# 20060310008)
